|I am HIV+
Oct 27, 2003
Once I contracted this my viral load was at 74000 and this was about 2 years ago. I am on Combivir and Sustiva. I also and taking Prozac and Tranxene for manic depression.And I am still many times so depressed I just want to give up on taking all my meds and say the hec with it all!!! When I did get this I told most of my so called friends and they left my life and I am basiclly alone except for my family. Mom and sisters and some relitives. I live in Rhode Island and in the fall to winter months I get more depressed than in the spring to summer. And it is now fall here. I am getting to the point where I don't want to be bothered by anyone and just want to give up. I went today to find out my lab work and my t-cell count went down 100 from 495. I was also told I have something called Canada. It's a dryness of the lips and my right side of my tounge is all tingly. And the clinic I go to said some people get thrush and some get canada. My nerves are about to break me to the point where I don't care if I live or die. And I don't know what to do. Please help me!!
| Response from Mr. Shernoff
It sounds like you are very depressed. Many people who live in the northern parts of Europe or the US and Canada get depressed when the light decreases during the fall and winter months. I suggest that you locate the AIDS service organization nearest you and call them. Ask for information about a group you can join as well as individual counseling with a mental health professional who is a real expert in working with people in similar situations to you.
Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.